# SDR CA050712015

- Difficulty date: July 11, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Robsin R44
- Aircraft time: 2,200 hours
- Engine: Lyc O540F1B5
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Anchor
- Condition: Failed
- Location: Seat Belt
- Component: Seatbelt, Robsin
- Component part number: C3485
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

(CAN) WHILE PREPARING TO START THE HELICOPTER PILOT REACHED TO LOCK HIS SEATBELT INTO THE BUCKLE.  THE BUCKLE WAS LYING BETWEEN THE SEATS NEXT TO THE COLLECTIVE.  UPON FURTHER INSPECTION IT WAS NOTED THAT THE ANCHOR TAB HAD BROKEN AWAY FROM THE C348-5 ANCHOR ASSEMBLY.  PART WAS CHANGED OUT THE OPERATORS OTHER R44 ANCHOR ASSEMBLIES WERE INSPECTED WITH NO OTHER DEFECTS NOTED.  THE ANCHOR HAS BEEN SENT TO ROBINSON FOR FURTHER INSPECTION.
